Coricidin Cold & Flu Extra Strength 20 Caplets
Health Yourself Today

Coricidin Cold & Flu Extra Strength 20 Caplets

Regular price $10.99 $0.00

Indication: Coricidin Cold & Flu Caplets temporarily relieve dry cough, runny nose, and sneezing associated with the common cold. For temporary relief of minor aches, pains, headaches, muscular aches, and fever associated with a cold or flu.

Directions (Adults and Children over 12): Take 2 caplets every 4-6 hours. Do nto take more than 8 caplets in 24 hours. Stop use and ask a doctor if: cough worsens, is accompanied by high fever or thick yellow/green phlegm, fever lasts more than 3 days, or if your symptoms last more than 5 days. Children under 12: Consult a doctor. Store between 15°C and 30°C.

Do not use: with products containing acetaminophen or any other cough and cold medicines; if allergic to acetaminophen; if taking a prescription monoamine oxidase inhibitor (MAOI) drug for depression or Parkinson's disease, for 2 weeks after stopping. If you are uncertain whether your prescription drug contains acetaminophen or a MAOI, ask a doctor or pharmacist.

Caution: Contains enough drug to seriously harm a child. Keep out of their reach.
Warnings: Liver warning: This product contains acetaminophen. Maximum daily dose is 8 caplets in 24 hours. Severe or possibly fatal liver damage may occur if you take: more than the recommended dose in 24 hours; with other drugs containing acetaminophen; while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellow of the skin/eyes, dark urine;  sweating, nausea, vomiting, stomach pain; unusual tiredness, and/or loss of appetite. Allergy alert: acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. If any of the above noted symptoms occur, stop use and seek medical help right away. Ask a doctor or pharmacist before use if you: have liver or kidney disease; have glaucoma or difficulty urinating due to  an enlarged prostate; are pregnant or breastfeeding; are using sedatives, tranquilizers or Warfarin-containing blood thinning drugs; have persistent cough from smoking, asthma or emphysema; have cough with excessive phlegm; have difficulty breathing or other chronic lung disease. These could be signs of a serious condition. May cause drowsiness. Alcohol, sedatives or tranquilizers may increase drowsiness. Do not drive or engage in activities required mental alertness. Avoid alcohol. May cause excitability, especially in children.

In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms.

Medicinal Ingredients: Each caplet contains acetaminophen 500mg (analgesic/antipyretic, extra strength), chlorpheniramine 2mg (antihistamine), dextromorphan hydrobromide 15mg (cough suppressant).
Non-Medicinal Ingredients: carnauba wax,  FD&C red #40 aluminum lake, hypromellose, lactose anhydrous, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, povidone, pregelatinized starch, stearic acid, titanium dioxide, triacetin.